| Catalog Number |
07.01708.011 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that the first thread of the tulip on a polyaxial screw stripped while the surgeon was installing the closure top into place.The screw was removed and replaced to complete the procedure.There were no reported patient impacts.
Event or Problem Description
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.Summary the complaint is confirmed for one (1) of one (1) returned virage screw (pn 07.01708.011) for the failure of fractured threads.Inspection the returned product matches information listed in the complaint file.Visual inspection of the product confirms that the top thread of the tulip has stripped.The complaint is confirmed.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.It is possible that an off-axis force was used when attempting to install the closure top, resulting in the screw threads stripping.A follow-up report will be submitted if new information is received that changes the information provided in this report.